MathSciNet Relay Station
MathSciNet bibliographic data
MR2884873 (2012j:60277) 60K35 (60G60 82B43)
Schramm, Oded; Smirnov, Stanislav On the scaling limits of planar percolation. With an appendix by Christophe Garban. Ann. Probab. 39 (2011), no. 5, 1768–1814.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement